# SDR FDK2008F00010

- Difficulty date: August 27, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- System (JASC): 2560 · Emergency Equipment
- Part: Connector
- Condition: Disconnected
- Location: Flashlight Charg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLASHLIGHT INOPERATIVE.  MX RESECURED THE CONNECTION.  (K)
